# SDR FOTR20170509119

- Difficulty date: May 9, 2017
- Submitted: June 9, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Location: Bs 907
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 907 FRAME CRACKED AT INBD FASTENER HOLE FOR AIR CONDITIONING ATTACH BRACKET.
